Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Irregular periods. Took deviry. Doctor ruled out pregnancy. Safe? Suggest

I have this problem of irregular periods . Last time I met a gyn and she advised me to take deviry 10mg for 7days . Two pills a day it got over on 15th march . My flow was like spotting before taking this . Doc even ruled out pregnancy after having a blood test . But still no periods as yet . Is it safe . And how long should I wait for my periods . Meanwhile I am also experiencing this hunger all the time
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
You can expect your periods anytime within a week of stopping the medication.
If you have not got your periods ,i suggest you to get a transvaginal ultrasound for endometrial thickness.
Further medications and treatment depends on the thickness of the endometrium.
Hope this helps.
Dr Nilofer
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor